Pierre LISSY

logoljll PHOTO

Bienvenue sur ma page web.

English version English Version


Prépublications.



[17]    Internal controllability for parabolic systems involving analytic non-local terms (avec Enrique Zuazua), accepté sous réserve de modifications mineures à Chinese Annals of Mathematics (special issue in honor of Philippe Ciarlet).

[16]    Addendum to ``Local Controllability of the Two-Link Magneto-Elastic Micro-Swimmer, (avec Laetitia Giraldi, Clément Moreau et Jean-Baptiste Pomet), accepté sous réserve de modifications mineures à IEEE:TAC.

[15]    Internal observability for coupled systems of linear partial differential equations (avec Enrique Zuazua), soumis.

[14]    Controllability of a bent 3-link magnetic microswimmer (avec Laetitia Giraldi, Clément Moreau et Jean-Baptiste Pomet), prépublication.

[13]    Positive and negative results on the internal controllability of parabolic equations coupled by zero and first order terms (avec Michel Duprez), accepté pour publication à Journal of Evolution Equations.

[12]    Optimal Filtration for the approximation of boundary controls for the one-dimensional wave equation (avec Ionel Roventa), soumis.

[11]    Non-localization of eigenfunctions for Sturm-Liouville operators (avec Thibault Liard et Yannick Privat), accepté pour publication à Journal of Differential Equations.

Publications dans des revues.



[10]   A Kalman rank condition for the indirect controllability of coupled systems of linear operator groups (avec Thibault Liard), Math. Control Signals Syst. (2017) 29:9.

[9]    The cost of the control in the case of a minimal time of control: the example of the one-dimensional heat equation, J. Math. Anal. Appl.,Volume 451, Issue 1, 1 July 2017, Pages 497-507.

[8]   Construction of Gevrey functions with compact support using the Bray-Mandelbrojt iterative process and applications to the moment method in control theory , Mathematical Control and Related Fields, Volume 7, Issue 1, March 2017, pp. 21-40.

[7]    Singular Optimal Control of a 1-D Parabolic-Hyperbolic Degenerate Equation, (avec Mamadou Gueye), ESAIM: COCV Volume 22, Number 4, October-December 2016 Special Issue in honor of Jean-Michel Coron for his 60th birthday, 1184-1203.

[6]    Indirect controllability of some linear parabolic systems of m equations with m-1 controls involving coupling terms of zero or first order (avec Michel Duprez), Journal de Mathématiques Pures et Appliquées 106 (2016), pp. 905-934

[5]    Explicit lower bounds for the cost of fast controls for some 1-D parabolic or dispersive equations, and a new lower bound concerning the uniform controllability of the 1-D transport-diffusion equation, Journal of Differential Equations, Volume 259, Issue 10 (2015), 5331-5352.

[4]    An application of a conjecture due to Ervedoza and Zuazua concerning the observability of the heat equation in small time to a conjecture due to Coron and Guerrero concerning the uniform controllability of a convection-diffusion equation in the vanishing viscosity limit , Systems and Control Letters 69 (2014), 98-102.

[3]    On the cost of fast controls for some families of dispersive or parabolic equations in one space dimension , SIAM J. Control Optim., 52(4), 2651-2676.

[2]    Local null controllability of the three-dimensional Navier-Stokes system with a distributed control having two vanishing components (avec Jean-Michel Coron), Inventiones Mathematicae, Volume 198, Issue 3, pp 833-880

[1]    A link between the cost of fast controls for the 1-D heat equation and the uniform controllability of a 1-D transport-diffusion equation. C. R. Math. Acad. Sci. Paris 350 (2012), no. 11-12, 591-595.